# SDR V0XD201404060090

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD INTERCOSTAL FWD OF FS 369.00 CORRODED.  R & R LT OTBD INTERCOSTAL FWD OF FS 369.00 IAW SRM 51-42-21.
